The SCEAS System
Navigation Menu

Search the dblp DataBase

Title:
Author:

Hong-Jian Lai: [Publications] [Author Rank by year] [Co-authors] [Prefers] [Cites] [Cited by]

Publications of Author

  1. Kewen Zhao, Hong-Jian Lai, Yehong Shao
    New sufficient condition for Hamiltonian graphs. [Citation Graph (0, 0)][DBLP]
    Appl. Math. Lett., 2007, v:20, n:1, pp:116-122 [Journal]
  2. Zhi-hong Chen, Hong-Jian Lai
    Supereulerian graphs and the Petersen Graph, II. [Citation Graph (0, 0)][DBLP]
    Ars Comb., 1998, v:48, n:, pp:- [Journal]
  3. Zhi-hong Chen, Kuang Ying-Qiang, Hong-Jian Lai
    Connectivity of cycle matroids and bicircular matroids. [Citation Graph (0, 0)][DBLP]
    Ars Comb., 1999, v:52, n:, pp:- [Journal]
  4. Hong-Jian Lai, Deying Li, Jingzhong Mao, Mingquan Zhan
    Supereulerian planar graphs. [Citation Graph (0, 0)][DBLP]
    Ars Comb., 2005, v:75, n:, pp:- [Journal]
  5. Hong-Jian Lai, Bruce Montgomery, Hoifung Poon
    Upper Bounds of Dynamic Chromatic Number. [Citation Graph (0, 0)][DBLP]
    Ars Comb., 2003, v:68, n:, pp:- [Journal]
  6. Hong-Jian Lai, Xiankun Zhang
    Spanning trails that join given edges in 3-edge-connected graphs. [Citation Graph (0, 0)][DBLP]
    Ars Comb., 2000, v:57, n:, pp:- [Journal]
  7. Hong-Jian Lai, Xiankun Zhang
    Group Colorability of Graphs. [Citation Graph (0, 0)][DBLP]
    Ars Comb., 2002, v:62, n:, pp:- [Journal]
  8. Paul A. Catlin, Jerrold W. Grossman, Arthur M. Hobbs, Hong-Jian Lai
    Fractional Arboricity, Strength, and Principal Partitions in Graphs and Matroids. [Citation Graph (0, 0)][DBLP]
    Discrete Applied Mathematics, 1992, v:40, n:3, pp:285-302 [Journal]
  9. Hong-Jian Lai
    Large Survivable Nets and the Generalized Prisms. [Citation Graph (0, 0)][DBLP]
    Discrete Applied Mathematics, 1995, v:61, n:2, pp:181-185 [Journal]
  10. Dengxin Li, Hong-Jian Lai, Mingquan Zhan
    Eulerian subgraphs and Hamilton-connected line graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Applied Mathematics, 2005, v:145, n:3, pp:422-428 [Journal]
  11. Hong-Jian Lai, Hongyuan Lai
    Every Matroid Is a Submatroid of a Uniformly Dense Matroid. [Citation Graph (0, 0)][DBLP]
    Discrete Applied Mathematics, 1995, v:63, n:2, pp:151-160 [Journal]
  12. Paul A. Catlin, Arthur M. Hobbs, Hong-Jian Lai
    Graph family operations. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:230, n:1-3, pp:71-97 [Journal]
  13. Zhi-hong Chen, Hong-Jian Lai, Hongyuan Lai
    Nowhere zero flows in line graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:230, n:1-3, pp:133-141 [Journal]
  14. Arthur M. Hobbs, Hong-Jian Lai
    Dedication. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:230, n:1-3, pp:1-0 [Journal]
  15. Arthur M. Hobbs, Hong-Jian Lai, Neil Robertson
    Paul Catlin 1948-1995. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:230, n:1-3, pp:3-12 [Journal]
  16. Hong-Jian Lai, Xiangwen Li
    Small cycle cover of 2-connected cubic graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:269, n:1-3, pp:295-302 [Journal]
  17. Hong-Jian Lai
    Eulerian subgraphs containing given edges. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:230, n:1-3, pp:63-69 [Journal]
  18. Hong-Jian Lai, Xiangjuan Yao
    Collapsible biclaw-free graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2006, v:306, n:17, pp:2115-2117 [Journal]
  19. Hong-Jian Lai, Jianliang Lin, Bruce Montgomery, Taozhi Shui, Suohai Fan
    Conditional colorings of graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2006, v:306, n:16, pp:1997-2004 [Journal]
  20. MingChu Li, Cheng Guo, Liming Xiong, Dengxin Li, Hong-Jian Lai
    Quadrangularly connected claw-free graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2007, v:307, n:9-10, pp:1205-1211 [Journal]
  21. Hong-Jian Lai, Xiangjuan Yao
    Erratum to "Collapsible biclaw-free graphs": [Discrete Math 306 (2006) 2115-2117]. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2007, v:307, n:9-10, pp:1217- [Journal]
  22. Hong-Jian Lai, Hongyuan Lai, Charles Payan
    A Property on Edge-disjoint Spanning Trees. [Citation Graph (0, 0)][DBLP]
    Eur. J. Comb., 1996, v:17, n:5, pp:447-450 [Journal]
  23. Hong-Jian Lai, Hoifung Poon
    Cycle Cover Ratio of Regular Matroids. [Citation Graph (0, 0)][DBLP]
    Eur. J. Comb., 2002, v:23, n:8, pp:1007-1014 [Journal]
  24. Hong-Jian Lai, Xiangjuan Yao
    Group connectivity of graphs with diameter at most 2. [Citation Graph (0, 0)][DBLP]
    Eur. J. Comb., 2006, v:27, n:3, pp:436-443 [Journal]
  25. Hong-Jian Lai, Xiangwen Li
    On Group Chromatic Number of Graphs. [Citation Graph (0, 0)][DBLP]
    Graphs and Combinatorics, 2005, v:21, n:4, pp:469-474 [Journal]
  26. Hong-Jian Lai, Xiangwen Li, Hoifung Poon, Yongbin Ou
    Spanning Trails Connecting Given Edges. [Citation Graph (0, 0)][DBLP]
    Graphs and Combinatorics, 2005, v:21, n:1, pp:77-88 [Journal]
  27. Hong-Jian Lai, Xiankun Zhang
    Group Chromatic Number of Graphs without K5-Minors. [Citation Graph (0, 0)][DBLP]
    Graphs and Combinatorics, 2002, v:18, n:1, pp:147-154 [Journal]
  28. Xiaofan Yang, David J. Evans, Bill Chen, Graham M. Megson, Hong-Jian Lai
    On the maximal connected component of hypercube with faulty vertices. [Citation Graph (0, 0)][DBLP]
    Int. J. Comput. Math., 2004, v:81, n:5, pp:515-525 [Journal]
  29. Xiaofan Yang, David J. Evans, Hong-Jian Lai, Graham M. Megson
    Generalized honeycomb torus is Hamiltonian. [Citation Graph (0, 0)][DBLP]
    Inf. Process. Lett., 2004, v:92, n:1, pp:31-37 [Journal]
  30. Paul A. Catlin, Hong-Jian Lai
    Supereulerian Graphs and the Petersen Graph. [Citation Graph (0, 0)][DBLP]
    J. Comb. Theory, Ser. B, 1996, v:66, n:1, pp:123-139 [Journal]
  31. Hong-Jian Lai
    Unique graph homomorphisms onto odd cycles, II. [Citation Graph (0, 0)][DBLP]
    J. Comb. Theory, Ser. B, 1989, v:46, n:3, pp:363-376 [Journal]
  32. Hong-Jian Lai, Lubomír Soltés
    Line Graphs and Forbidden Induced Subgraphs. [Citation Graph (0, 0)][DBLP]
    J. Comb. Theory, Ser. B, 2001, v:82, n:1, pp:38-55 [Journal]
  33. Hong-Jian Lai, Xingxing Yu, Cun-Quan Zhang
    Small Circuit Double Covers of Cubic Multigraphs. [Citation Graph (0, 0)][DBLP]
    J. Comb. Theory, Ser. B, 1994, v:60, n:2, pp:177-194 [Journal]
  34. Hong-Jian Lai, Yehong Shao, Hehui Wu, Ju Zhou
    Every 3-connected, essentially 11-connected line graph is Hamiltonian. [Citation Graph (0, 0)][DBLP]
    J. Comb. Theory, Ser. B, 2006, v:96, n:4, pp:571-576 [Journal]
  35. Hong-Jian Lai, Yehong Shao, Mingquan Zhan
    Hamiltonicity in 3-connected claw-free graphs. [Citation Graph (0, 0)][DBLP]
    J. Comb. Theory, Ser. B, 2006, v:96, n:4, pp:493-504 [Journal]
  36. Hong-Jian Lai, Yehong Shao, Mingquan Zhan
    Hamiltonian N2-locally connected claw-free graphs. [Citation Graph (0, 0)][DBLP]
    Journal of Graph Theory, 2005, v:48, n:2, pp:142-146 [Journal]
  37. Hong-Jian Lai, Xiangwen Li, Hoifung Poon
    Nowhere zero 4-flow in regular matroids. [Citation Graph (0, 0)][DBLP]
    Journal of Graph Theory, 2005, v:49, n:3, pp:196-204 [Journal]
  38. Hong-Jian Lai, Xiangwen Li
    Group chromatic number of planar graphs of girth at least 4. [Citation Graph (0, 0)][DBLP]
    Journal of Graph Theory, 2006, v:52, n:1, pp:51-72 [Journal]
  39. Dengxin Li, Hong-Jian Lai, Yehong Shao, Mingquan Zhan
    Hamiltonian Connected Line Graphs. [Citation Graph (0, 0)][DBLP]
    International Conference on Computational Science (3), 2007, pp:377-380 [Conf]
  40. Hong-Jian Lai, Rui Xu, Cun-Quan Zhang
    On Circular Flows Of Graphs. [Citation Graph (0, 0)][DBLP]
    Combinatorica, 2007, v:27, n:2, pp:245-246 [Journal]
  41. Hong-Jian Lai
    On the Hamiltonian index. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1988, v:69, n:1, pp:43-53 [Journal]
  42. Hong-Jian Lai
    Eulerian subgraphs containing given vertices and hamiltonian line graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:178, n:1-3, pp:93-107 [Journal]
  43. Hong-Jian Lai
    Graph whose edges are in small cycles. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1991, v:94, n:1, pp:11-22 [Journal]
  44. Hong-Jian Lai, Cun-Quan Zhang
    Nowhere-zero 3-flows of highly connected graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:110, n:1-3, pp:179-183 [Journal]
  45. Hong-Jian Lai, Hongyuan Lai
    Duality in graph families. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:110, n:1-3, pp:165-177 [Journal]
  46. Paul A. Catlin, Hong-Jian Lai
    Vertex arboricity and maximum degree. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:141, n:1-3, pp:37-46 [Journal]
  47. Hong-Jian Lai, Guoqing Weng
    Strength and fractional arboricity of complementary graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:143, n:1-3, pp:141-151 [Journal]
  48. Hong-Jian Lai
    Supereulerian graphs and excluded induced minors. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:146, n:1-3, pp:133-143 [Journal]
  49. Paul A. Catlin, Zheng-Yiao Han, Hong-Jian Lai
    Graphs without spanning closed trails. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1996, v:160, n:1-3, pp:81-91 [Journal]

  50. Improved Algorithms for Detecting Negative Cost Cycles in Undirected Graphs. [Citation Graph (, )][DBLP]


  51. Random walks for selected boolean implication and equivalence problems. [Citation Graph (, )][DBLP]


  52. New Sufficient Conditions for s-Hamiltonian Graphs and s-Hamiltonian Connected Graphs. [Citation Graph (, )][DBLP]


  53. Group connectivity of certain graphs. [Citation Graph (, )][DBLP]


  54. Transforming a graph into a 1-balanced graph. [Citation Graph (, )][DBLP]


  55. Hamiltonian connectedness in 3-connected line graphs. [Citation Graph (, )][DBLP]


  56. Balanced and 1-balanced graph constructions. [Citation Graph (, )][DBLP]


  57. An inequality for the group chromatic number of a graph. [Citation Graph (, )][DBLP]


  58. Degree sequence and supereulerian graphs. [Citation Graph (, )][DBLP]


  59. Hamiltonian connected hourglass free line graphs. [Citation Graph (, )][DBLP]


  60. On s-hamiltonian-connected line graphs. [Citation Graph (, )][DBLP]


  61. Every 4-connected line graph of a quasi claw-free graph is hamiltonian connected. [Citation Graph (, )][DBLP]


  62. The s-Hamiltonian index. [Citation Graph (, )][DBLP]


  63. The supereulerian graphs in the graph family C(l, k). [Citation Graph (, )][DBLP]


  64. Hamilton-connected indices of graphs. [Citation Graph (, )][DBLP]


  65. Edge-connectivity and edge-disjoint spanning trees. [Citation Graph (, )][DBLP]


  66. Degree conditions for group connectivity. [Citation Graph (, )][DBLP]


  67. On (s, t)-supereulerian graphs in locally highly connected graphs. [Citation Graph (, )][DBLP]


  68. The Chvátal-Erdös condition for supereulerian graphs and the Hamiltonian index. [Citation Graph (, )][DBLP]


  69. On 3-edge-connected supereulerian graphs in graph family C(l, k). [Citation Graph (, )][DBLP]


  70. Spanning cycles in regular matroids without M*(K5) minors. [Citation Graph (, )][DBLP]


  71. Every line graph of a 4-edge-connected graph is I-connected. [Citation Graph (, )][DBLP]


Search in 0.105secs, Finished in 0.106secs
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002